Striped Face Due To Eye Drops?
I want to ask my left face streaked because after using eye drops, the name of the medicine (cendo) when it drops drops feels sore and I shed tears. then I take a nap for awhile when I wake up my cheeks streaked like tears. Do you think it’s okay?
Thank you for asking HealthReplies.com.
Need to be clarified, what is the exact name of the eye drops you use? What are the ingredients in the drug? What do you use the medicine for? Has the use been consulted first to the doctor?
Although it can be obtained easily at a pharmacy, the use of eye drops can not be done haphazardly. Each eyedrop has varying composition, and can be used also for various indications. Eye drops, especially those not included in over-the-counter drugs, if not used properly can cause you to experience side effects, both mild to severe. Your eyes that feel sore and runny can be a sign of eye irritation due to the use of eye drops. The condition of your skin that looks striped may also be caused by the content in the eye drops, for example if the drug contains steroids.
It could also, the eyes feel sore and runny because of other factors, such as allergies, infections, acute closed-angle glaucoma, or also experience other inflammation. Striped skin can also be caused by excessive exposure to sunlight, hypo- or post-inflammatory hyper-pigmentation, fungal infections or other microorganisms, melasma, lentigo, and various other causes.
Our advice, if you use these drops without a doctor's supervision, stop using them first. Check your complaint directly to the doctor or ophthalmologist for evaluation, what kind of conditions can trigger your complaint. The treatment can later be done by doctors vary depending on the cause.
For now, you can do the following:
Wash your face with the right cleansing soap and clean water
Clean the rest of the eye drops attached to the skin properly
Put artificial tears on the eyes that are sore and runny
Do not rub your eyes excessively
Protect your eyes from getting in the dust, pollution and other irritants
Clean the tears that come out with a clean tissue
Do not use drugs carelessly to resolve your complaint
Hope this helps ...